Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 29, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 28, 2011, 2:44 AM CDT for Vermilion County, Illinois. It took effect at Apr 28, 2011, 4:43 AM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 2:44 AM CDT (07:44 UTC)
- In effect from
- Apr 28, 2011, 4:43 AM CDT
- Expired
- Apr 29, 2011, 2:51 PM CDT
- In force
- 34 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 135 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Vermilion River (E-IL) near Danville (DNVI2). The gauge peaked at 16.91 ft at Apr 28, 2011, 12:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03339000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
702
WGUS43 KILX 280744
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
244 AM CDT THU APR 28 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC183-282144-
/O.NEW.KILX.FL.W.0029.110428T0943Z-110430T0000Z/
/DNVI2.1.ER.110428T0943Z.110429T0000Z.110429T1800Z.NO/
244 AM CDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL FRIDAY EVENING.
* AT 145 AM THURSDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 18.9 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY
ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
VERMILION RIVER
DANVILLE 18 17.5 THU 2 AM 18.5 15.2 12.0
$$4 follow-up statements
867
WGUS83 KILX 281643
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1143 AM CDT THU APR 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-290643-
/O.EXT.KILX.FL.W.0029.000000T0000Z-110430T0300Z/
/DNVI2.1.ER.110428T0822Z.110429T0000Z.110429T2100Z.NO/
1143 AM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL FRIDAY EVENING.
* AT 1045 AM THURSDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY
ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
VERMILION RIVER
DANVILLE 18 19.0 THU 11 AM 19.0 15.6 12.2
$$408
WGUS83 KILX 282035
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT THU APR 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-291035-
/O.EXT.KILX.FL.W.0029.000000T0000Z-110429T2200Z/
/DNVI2.1.ER.110428T0822Z.110428T1630Z.110429T1600Z.NO/
335 PM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL FRIDAY AFTERNOON.
* AT 1145 AM THURSDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY
ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
VERMILION RIVER
DANVILLE 18 19.1 THU 12 PM 18.5 15.0 11.9
$$
EL/DRH118
WGUS83 KILX 290227
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT THU APR 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-291627-
/O.EXT.KILX.FL.W.0029.000000T0000Z-110430T0900Z/
/DNVI2.1.ER.110428T0822Z.110429T0600Z.110430T0300Z.NO/
927 PM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* UNTIL LATE FRIDAY NIGHT.
* AT 845 PM THURSDAY THE STAGE WAS 19.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW EVENING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY
ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
VERMILION RIVER
DANVILLE 18 19.7 THU 9 PM 19.7 16.5 12.4
$$440
WGUS83 KILX 291951
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CDT FRI APR 29 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-292021-
/O.CAN.KILX.FL.W.0029.000000T0000Z-110430T0900Z/
/DNVI2.1.ER.110428T0822Z.110429T1200Z.110429T1745Z.NO/
251 PM CDT FRI APR 29 2011
THE FLOOD WARNING IS CANCELLED FOR
THE VERMILION RIVER AT DANVILLE.
* AT 215 PM FRIDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 1245 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY TOMORROW
MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY
ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
VERMILION RIVER
DANVILLE 18 17.6 FRI 2 PM 14.8 11.9 9.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 28, 2:33 AM CDT, 11 minutes earlier.
Area forecast discussion, Apr 28, 2:33 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 233 AM CDT THU APR 28 2011 .DISCUSSION... ISSUED 233 AM CDT THU APR 28 2011 SHORT TERM...TODAY THROUGH SATURDAY UPPER LOW CURRENTLY SPINNING OVER MINNESOTA/WISCONSIN WILL BE THE MAIN WEATHER-MAKER ACROSS CENTRAL ILLINOIS TODAY. AS THIS FEATURE ROTATES E/SE ACROSS NORTHERN ILLINOIS...COLD 500MB TEMPS OF -22 TO -24C WILL CREATE STEEP LAPSE RATES ACROSS THE AREA THIS AFTERNOON. WHILE SKIES WILL INITIALLY START OUT PARTLY TO MOSTLY SUNNY EARLY IN THE MORNING...CONDITIONS WILL QUICKLY BECOME CLOUDY TOWARD MIDDAY. FORECAST SOUNDINGS SUGGEST SUFFICIENT MOISTENING OF THE PROFILE TO SUPPORT SCATTERED SHOWERS AND PERHAPS A RUMBLE OF THUNDER AS INSTABILITY INCREASES. WILL ALSO BE A BREEZY DAY...AS PRESSURE GRADIENT REMAINS TIGHT BETWEEN DEPARTING LOW AND APPROACHING HIGH. WESTERLY WINDS OF 15 TO 25 MPH WILL BE COMMON...WITH GUSTS UP TO 30 TO 35 MPH AT TIMES. DUE TO THE CLOUDS/WIND/PRECIP...TEMPERATURES WILL BE HELD WELL BELOW NORMAL FOR THIS TIME OF YEAR. AFTERNOON READINGS WILL RANGE FROM THE MIDDLE 50S ALONG AND NORTH OF I-74...TO THE LOWER 60S SOUTH OF I-70. UPPER LOW WILL ONLY MAKE SLOW PROGRESS EASTWARD...SO CLOUDS AND A FEW SHOWERS WILL LIKELY PERSIST INTO THE EVENING HOURS. NAM-WRF RH PROFILES KEEP CLOUD COVER ACROSS CENTRAL ILLINOIS UNTIL MIDNIGHT...THEN INDICATE A RAPID WEST-TO-EAST CLEARING TREND OVERNIGHT. AS SURFACE/UPPER RIDGING BUILD INTO THE MIDWEST ON FRIDAY...AMPLE SUNSHINE AND LIGHT WINDS WILL HELP BOOST TEMPS WELL INTO THE 60S. UPPER RIDGE IS EXPECTED TO QUICKLY BREAK DOWN OVER THE WEEKEND...AS HIGH-AMPLITUDE TROUGH DIGS ACROSS THE CENTRAL/WESTERN CONUS. DUE TO THE AMPLIFYING NATURE OF THE TROUGH...ITS EASTWARD PROGRESS WILL BE GRADUAL...SO THINK SATURDAY WILL REMAIN LARGELY DRY ACROSS CENTRAL ILLINOIS. MODELS CONTINUE TO BRING COLD FRONT ACROSS THE MISSISSIPPI RIVER BY 00Z SUN...HOWEVER MOISTURE RETURN FROM THE GULF WILL INITIALLY BE WEAK. AS A RESULT...AREAL COVERAGE OF CONVECTION AHEAD OF THE FRONT WILL BE MINIMAL SATURDAY AFTERNOON/EVENING...AND GENERALLY CONFINED TO LOCATIONS WEST OF THE I-55 CORRIDOR. AS DEEPER MOISTURE FLOWS NORTHWARD AHEAD OF THE SLOWLY-ADVANCING BOUNDARY...SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS SATURDAY NIGHT. LONG TERM...SUNDAY THROUGH WEDNESDAY STILL SOME DIFFERENCES AMONG THE MODELS CONCERNING FORWARD SPEED OF THE FRONT LATE IN THE WEEKEND...ALTHOUGH CONSENSUS SUGGESTS IT WILL BECOME PARALLEL TO THE UPPER FLOW AND MAKE ONLY VERY SLOW PROGRESS EASTWARD THROUGH MONDAY. THANKS TO SLOW-MOVING BOUNDARY AND AN INCREASINGLY MOIST FLOW FROM THE GULF OF MEXICO...IT APPEARS ANOTHER ROUND OF POTENTIALLY HEAVY RAIN MAY BE SETTING UP ACROSS SOUTHEAST ILLINOIS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT. HAVE GONE WITH LIKELY POPS ACROSS THIS AREA...WITH ONLY CHANCE POPS FURTHER NORTHWEST. IT IS STILL TOO EARLY TO TELL EXACTLY HOW MUCH RAIN WILL OCCUR...HOWEVER ANOTHER 1 INCH OR SO IS CERTAINLY NOT OUT OF THE QUESTION. FRONT WILL EVENTUALLY GET PUSHED OUT OF THE AREA BY A NORTHERN-STREAM SHORT-WAVE EARLY NEXT WEEK...RESULTING IN DRY WEATHER FOR MONDAY THROUGH WEDNESDAY. BARNES && .AVIATION... ISSUED 1151 PM CDT WED APR 27 2011 PCPN IS ENDING AT CMI AND CLOUD HEIGHTS ARE RISING. WILL HAVE ALL SITES STARTING WITH SCT CIRRUS AS SATELLITE TRENDS INDICATE THAT BY 06Z...MOST OF CLOUD COVER WILL BE GONE...EVEN AT CMI. MODELS INDICATE THIS WILL BE ALL THE CLOUDS DURING THE OVERNIGHT HOURS. THEN CLOUDS WILL INCREASE AGAIN AS UPPER LEVEL TROUGH ROTATES THROUGH THE AREA TOMORROW. WILL HAVE BROKEN CLOUDS AT LOWER VFR LEVELS WITH SCATTERED SHOWERS AS WELL. THIS WILL END AROUND SUNSET BUT CLOUDS WILL REMAIN. WINDS WILL BE LIGHTER OVERNIGHT BUT INCREASE AGAIN DURING THE DAY TOMORROW WITH GUSTS TO AROUND 30KTS. WINDS WILL DECREASE AGAIN AT SUNSET TOMORROW. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 27, 3:25 PM CDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 325 PM CDT WED APR 27 2011 ILZ062-063-066>068-071>073-281100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 325 PM CDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL IMPACT SOUTHEAST ILLINOIS TONIGHT WITH RAINFALL AMOUNTS UP TO ONE INCH POSSIBLE...WHICH COULD WORSEN THE FLOODING SITUATION. AS A RESULT...THE FLASH FLOOD WATCH HAS BEEN EXTENDED UNTIL 3 AM CDT THURSDAY. IN ADDITION...SOME OF THE STORMS THIS EVENING AND EARLY TONIGHT MAY BE SEVERE WITH LARGE HAIL...GUSTY WINDS AND POSSIBLY A TORNADO. EXPECT RIVER FLOODING TO CONTINUE FOR THE NEXT SEVERAL DAYS IN THE WABASH...LITTLE WABASH...AND EMBARRAS RIVER VALLEYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY EVENING THROUGH SUNDAY NIGHT AS THE NEXT WEATHER SYSTEM MOVES INTO THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO EARLY TONIGHT. ILZ045-046-055>057-281100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-VERMILION- 325 PM CDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL IMPACT EAST CENTRAL ILLINOIS TONIGHT WITH RAINFALL AMOUNTS UP TO ONE INCH POSSIBLE...WHICH COULD WORSEN THE FLOODING SITUATION. AS A RESULT...THE FLASH FLOOD WATCH HAS BEEN EXTENDED UNTIL 3 AM CDT THURSDAY. EXPECT RIVER FLOODING TO CONTINUE FOR THE NEXT SEVERAL DAYS IN THE VERMILION AND WABASH RIVER VALLEYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY EVENING THROUGH THE DAY SUNDAY AS THE NEXT WEATHER SYSTEM MOVES INTO THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044-281100- PIATT- 325 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING INTO EARLY TONIGHT. BRIEF HEAVY DOWNPOURS AND POSSIBLY SOME SMALL HAIL WILL ACCOMPANY THESE STORMS ...BUT NO SEVERE WEATHER IS EXPECTED. FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS ALONG THE SANGAMON RIVER AROUND MONTICELLO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY EVENING THROUGH THE DAY SUNDAY AS THE NEXT WEATHER SYSTEM MOVES INTO THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054-061-281100- MOULTRIE-SHELBY- 325 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING INTO EARLY TONIGHT. BRIEF HEAVY DOWNPOURS AND POSSIBLY SOME SMALL HAIL WILL ACCOMPANY THESE STORMS ...BUT NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY EVENING THROUGH THE DAY SUNDAY AS THE NEXT WEATHER SYSTEM MOVES INTO THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-036-037-040-041-047-049-050-281100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 325 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER VALLEY FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON INTO EARLY SUNDAY MORNING AS THE NEXT WEATHER SYSTEM MOVES INTO THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042-043-048-051>053-281100- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-SANGAMON- 325 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED THIS EVENING. SOME OF THE STORMS MAY PRODUCE BRIEF HEAVY DOWNPOURS...BUT NO SEVERE WEATHER IS ANTICIPATED. FLOODING WILL CONTINUE ALONG PARTS OF THE SANGAMON RIVER VALLEY FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY EVENING INTO SUNDAY MORNING AS THE NEXT WEATHER SYSTEM MOVES INTO THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. MILLER
In the hours before
Local storm report, Apr 27, 9:48 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
948 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLOOD 2 S BRIDGEPORT 38.68N 87.76W
04/27/2011 LAWRENCE IL LAW ENFORCEMENT
NUMEROUS COUNTY ROADS CLOSED DUE TO WATER OVER ROADWAYS.
0925 PM FLOOD 2 S SUMNER 38.69N 87.86W
04/27/2011 LAWRENCE IL LAW ENFORCEMENT
NUMEROUS COUNTY ROADS CLOSED DUE TO WATER FLOWING ACROSS
ROADWAYS.
0925 PM FLOOD LAWRENCEVILLE 38.73N 87.69W
04/27/2011 LAWRENCE IL LAW ENFORCEMENT
A FEW ROADS IN THE CITY OF LAWRENCEVILLE WITH WATER
FLOWING ACROSS...NONE CLOSED AT THIS TIME.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:25 PM CDT | Flash Flood Warning | ILX | Clark, Clay, Cumberland, Effingham, Jasper | 3 hr |
| Apr 27, 9:54 PM CDT | Areal Flood Advisory | ILX | Vermilion | 6 hr |
| Apr 27, 10:40 PM CDT | Areal Flood Advisory | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 6 hr |
| Apr 28, 4:32 AM CDT | Areal Flood Advisory | ILX | Crawford, Effingham, Jasper, Lawrence | 6 hr |
| Apr 28, 10:30 AM CDT | Areal Flood Advisory | ILX | Lawrence | 69 min |
| Apr 28, 11:27 AM CDT | Areal Flood Warning | ILX | Lawrence | 6 hr |
| Apr 28, 3:14 PM CDT | Special Weather Statement | ILX | Crawford, Jasper, Lawrence | 61 min |
| Apr 28, 5:34 PM CDT | Areal Flood Warning | ILX | Lawrence | 6 hr |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.